# SDR SIMA20161218002

- Difficulty date: December 18, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 34,279 hours, 29,955 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST FLAP INDICATIONS ON EICAS AND RMU, USED MARKS ON FLAPS TO DETERMINE POSITION OF FLAPS UP TO 22, 22-45 NOT VISIBLE.  REMOVED AND REPLACED FECU IAW AMM 27-53-02. OPS CHECKED GOOD.   NR 2 R & R FECU IAW AMM 27-53-02. OPS CHECKED GOOD IAW AMM 27-53-00.
